# SDR MASA2014012930951

- Difficulty date: January 29, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 28,931 hours, 20,094 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: B, G, A

## Discrepancy

CLIMBING OUT OF 27000 FEET TO 31000 FEET, RECEIVED A LEFT BLEED DUCT WARNING MESSAGE FOLLOWED BY LOSS OF CABIN PRESSURE.  DID AN EMERGENCY DESCENT TO 10000 FEET AND DIVERTED TO DEPARTURE.   OXYGEN MASKS DEPLOYED AUTOMATICALLY.  MAINTENANCE ISOLATED THE LT BLEED LEAK TO A LEAK AT THE LT PRECOOLER LOWER TEE DUCT COUPLING.  MAINTENANCE REPOSITIONED THE COUPLING PACKING AND RESECURED THE COUPLING.  MAINTENANCE RAN THE ENGINES TO CHECK FOR ANY FURTHER LEAKS AND BLEED LEAK INDICATIONS.  NO FURTHER LEAKS OR BLEED LEAK INDICATIONS WERE FOUND.
